# SDR A6WA200740077

- Difficulty date: February 22, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FLOOR SUPPORT ANGLE IS CRACKED 1 INCH AT FS 621, WL 73, RBL 41.  (M)  MAINTENANCE REPAIRED FLOOR SUPPORT ANGLE AT FS 621 IAW REO 601R-53-61-117 REV C.
